

2020/SOM1/001a

Annotated Agenda - SOM Dedicated Session on Post-2020 Vision and SOM-Only Retreat

Purpose: Information Submitted by: SOM Chair



First Senior Officials' Meeting Putrajaya, Malaysia 20-22 February 2020

ASIA - PACIFIC ECONOMIC COOPERATION SOM DEDICATED SESSION ON POST-2020 VISION AND SOM-ONLY RETREAT 20 February 2020 Putrajaya Marriott Hotel, Putrajaya

TENTATIVE AGENDA

SOM DEDICATED SESSION ON POST-2020 VISION

Meeting Venue: Putrajaya Ballroom, Putrajaya Marriott Hotel

09:00 – 09:15 OPENING REMARKS AND ADOPTION OF AGENDA

Mr. Hairil Yahri Yaacob, APEC 2020 SOM Chair, to open the meeting

• SOM Chair to seek adoption of the agenda

09:15 – 09:45 PROCESS AND TIMELINE FOR DEVELOPMENT OF POST-2020 VISION

Discussion Points

- 1. Malaysia to update SOM on the outcomes of the Multi-Stakeholder Dialogue (MSD) on Post-2020 Vision held on 19 February 2020
- 2. SOM Chair to update the activities that happened since ISOM in regards to the development of the Post-2020 Vision, including timeline
- 3. SOM Chair to present the consolidated comments received from other Economies on the SOM Chair's Guiding Document on Post-2020 Vision

Desired Outcomes

- SOM to note the outcomes of the Multi-Stakeholder Dialogue (MSD) on Post-2020 Vision held on 19 February 2020
- SOM to note the activities that happened since ISOM in regards to the development of the Post-2020 Vision
- SOM to note the comments from Economies on the Guiding Document

09:45 – 09:55 COFFEE BREAK

09:55 – 12:55 DISCUSSION ON DRAFT ZERO OF THE POST-2020 VISION

Discussion Points

- 1. SOM Chair to brief on the formulation process of the draft zero.
- 2. SOM Chair to introduce the draft zero on Post-2020 Vision for SOM to deliberate and subsequent commencement of the drafting process
- 3. SOM to exchange views on the next steps in the drafting process including the timeline.

Desired Outcomes

- SOM to respond on the formulation process
- SOM to contribute to the drafting of the Post-2020 Vision
- SOM to note on the next steps of Post-2020 Vision drafting process
- 12:55 13:00 5-MINUTE BREAK
- 13:00 13:10 CLOSING REMARKS
- **13:10 13.30 LUNCH** <u>Venue</u>: Zest Restaurant, Putrajaya Marriot Hotel

SOM-ONLY RETREAT

Meeting Venue: Hatter's Castle, Pulau Carey

- 14:00 SOM TO DEPART FROM THE LOBBY OF PUTRAJAYA MARRIOTT HOTEL TO HATTER'S CASTLE, CAREY ISLAND (ONE HOUR JOURNEY BY BUS)
- 15:00 ARRIVAL AT HATTER'S CASTLE, CAREY ISLAND
- 15:05 15:15 CULTURAL PERFORMANCE & FAMILY PHOTO
- 15:15 15:30 WELCOMING REMARKS BY SOM CHAIR
- 15:30 16:45 DISCUSSION:
 - 1. STREAMLINING THE WORKS OF SOM AND FINANCE MINISTER'S PROCESS (FMP)
 - 2. ARRANGEMENTS FOR SOM2 AND RELATED MEETINGS AND MRT, INCLUDING DIGITAL WEEK
- 16:45 17:00 CLOSING REMARKS
- 17:30 18:00 SOM TO DEPART FROM HATTER'S CASTLE TO AMVERTON COVE, CAREY ISLAND (30-MINUTE JOURNEY BY BUS)
- 18:30 21:00
 SOM-ONLY DINNER (19:00 21:00)

 Venue: Amverton Cove, Carey Island
- 21:15 22:00 SOM TO DEPART FROM AMVERTON COVE TO PUTRAJAYA MARRIOTT HOTEL (*45-MINUTE JOURNEY BY BUS*)